# SDR USAA2012122700007

- Difficulty date: December 26, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 47,078 hours, 19,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SLIDE BOTTLE, EMERGENCY RIGHT, LOW INDICATION.  REMOVED AND REPLACED RIGHT HAND EMERGENCY EXIT SLIDE BOTTLE PER AMM 25-6-46-440-001A CIDS STATUS OK.
